Show simple item record

dc.contributor.authorGao, Pei ( )
dc.contributor.authorWu, Shi Liang ( )
dc.date.accessioned2021-11-01T17:36:11Z
dc.date.available2021-11-01T17:36:11Z
dc.date.issued2019-02-25
dc.identifier.citationGao, P., & Wu, S. L. (2019). Qualitative properties of traveling wavefronts for a three-component lattice dynamical system with delay. Electronic Journal of Differential Equations, 2019(34), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14743
dc.description.abstractThis article concerns a three-component delayed lattice dynamical system arising in competition models. In such models, traveling wave solutions serve an important tool to understand the competition mechanism, i.e. which species will survive or die out eventually. We first prove the existence of the minimal wave speed of the traveling wavefronts connecting two equilibria (1,0,1) and (0,1,0). Then, for sufficiently small intra-specific competitive delays, we establish the asymptotic behavior of the traveling wave solutions at minus/plus infinity. Finally the strict monotonicity and uniqueness of all traveling wave solutions are obtained for the case where intra-specific competitive delays are zeros. In particular, the effect of the delays on the minimal wave speed and the decay rate of the traveling profiles at minus/plus infinity is also investigated.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectDelayed lattice competitive systemen_US
dc.subjectTraveling wave solutionen_US
dc.subjectAsymptotic behavioren_US
dc.subjectMonotonicityen_US
dc.subjectUniquenessen_US
dc.titleQualitative properties of traveling wavefronts for a three-component lattice dynamical system with delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record